# SDR DXTA200802846

- Difficulty date: February 7, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 9,622 hours, 5,901 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

1) RIGHT AFTER TAKEOFF, A LOUD NOISE WAS HEARD COMING FROM THE NOSE WHEEL.  TROUBLESHOT TO NOSE STRUT SERVICE LOW, SERVICED.  PERFORMED OPS CHECK AND CHECKS GOOD.  IAW MM CH 12-10-38
